# SDR TRAX200600357

- Difficulty date: June 10, 2006
- Submitted: June 13, 2006
- Operation: Air carrier
- Aircraft: N702EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10035
- Aircraft time: 9,791 hours, 6,968 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AT 10,000 & 250 KNOTS HAD A VIBRATION THROUGHOUT THE ACFT FOLLOWED BY INBOARD SPOILERONS CAUTION MSG.  SHORTLY FOLLOWED BY HYD 2 LO PRESS MSG.  ALL HYD FLUID WAS GONE ON SYNOPTIC PAGE, RAN QRH LANDED IN LAX, EDP WAS RUNNING APPROX 12-15 MINS WITHOUT FLUID.  AN EMERGENCY WAS DECLARED.
